# SDR DALA2021111807122

- Difficulty date: November 16, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 79,441 hours, 10,373 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 TWO DENTS HAVE BEEN FOUND IN THE UPPER SURFACE OF THE FWD SIDE IN THE LH PYLON. DAMAGES HAS BEEN EVALUATED AS PER A330 SRM 54-50-00- 283-008, RESULTING IN AN OUT OF LIMITS SITUATION SINCE D IS LESS THAN 20XT. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR LOCATED BWT RIB 01 TO RIB J08 SECONDARY STRUCTURE UPPER SKIN PANEL ON THE FWD SIDE OF L/H PYLON AS PER ER/A 595384-14. (2020045)
